# SDR UPS00432183

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 70750063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  REAR CARGO HOLD.  LIGHT CORROSION AT BS 2160 BETWEEN STRINGERS 43 AND 51 RT. (1) REMOVE CORROSION (2)  EVALUATE (3) REPROTECT  SHEAR TIE SECTION FROM STRS 43 LT TO 51 RT  REPLACED I.A.W 51-30-02 AND 53-10-04.
